zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nevanlinna theory of meromorphic functions on annuli. (English) Zbl 1193.30044
In this survey paper, the recent development of Nevanlinna theory of meromorphic functions on annuli is discussed. As the authors mention, this development is motivated historically by its applications to study of growth properties of a solution of complex differential equations, e.g., [Y. M. Chiang and I. Laine, Jap. J. Math., New Ser. 24, No. 2, 367–402 (1998; Zbl 0918.34040)]. Systematic studies on the annuli {z:1/R 0 <|z|<R 0 ,1<R 0 +} are found in e.g., [A. Kondratyuk and I. Laine, Meromorphic functions in multiply connected domains, Fourier series methods in complex analysis. Proceedings of the workshop, 2005. Joensuu: University of Joensuu, Department of Mathematics. Report Series. Department of Mathematics, University of Joensuu 10, 9–111 (2006; Zbl 1144.30013)], in which a number of counterparts of classical theorems in the Nevanlinna theory for meromorphic functions are proved. In Section 2, definitions of Nevanlinna functions in annuli are given. Nevanlinna’s first fundamental theorem in annuli and Nevanlinna’s logarithmic derivatives lemma in annuli are stated in Sections 3 and 4, respectively. The counterparts of other classical theorems, for examples Clunie-type lemmas and the five values theorem are mentioned in Section 5. In Section 6, one of the tools for the proofs so called Valiron’s decomposition lemma is stated. At the end of the paper, the authors state open questions on growth of composite functions and on sequences of annuli.
MSC:
30D35Distribution of values (one complex variable); Nevanlinna theory
References:
[1]Bank S, Laine I, Representations of solutions of periodic second order linear differential equations. J Reine Angew Math, 1983, 344: 1–21
[2]Bieberbach L. Theorie der gewöhnlichen Differentialgleichungen. Berlin: Springer-Verleg, 1965
[3]Cherry W, Ye Z. Nevanlinna’s Theory of Value Distribution. New York: Springer, 2001
[4]Chiang Y M, Gao S A. On a problem in complex oscillation theory of periodic second order linear differential equations and some related perturbation results. Ann Acad Sci Fenn Math, 2007, 27: 273–290
[5]Gol’dberg A, Grinshtein A. The logarithmic derivative of a meromorphic function. Mat Zametki, 1976, 19: 525–530 (in Russian); English translation in: Math Notes, 1976, 19: 320–323
[6]af Hällström G. Über meromorphe Funktionen mit mehrfach zusammenhängenden Existenzgebieten. Acta Acad Aboensis Math Phys, 1940, 12: 1–100
[7]Hanyak M O, Kondratyuk A A. Meromorphic functions in m-punctured complex planes. Mat Stud, 2007, 27: 53–69
[8]Hayman W. Meromorphic Functions. Oxford: Clarendon Press, 1964
[9]Hayman W, Yang L. Growth and values of functions regular in an angle. Proc London Math Soc (3), 1982, 44: 193–214 · Zbl 0486.30019 · doi:10.1112/plms/s3-44.2.193
[10]Khrystiyanyn Ya A, Kondratyuk A A. On the Nevanlinna theory for meromorphic functions on annuli, I. Mat Stud, 2005, 23: 19–30
[11]Khrystiyanyn Ya A, Kondratyuk A A. On the Nevanlinna theory for meromorphic functions on annuli, II. Mat Stud, 2005, 24: 57–68
[12]Kondratyuk A A, Laine I. Meromorphic functions in multiply connected domains. Univ Joensuu Dept Math Rep Ser, 2006, 10: 9–111
[13]Korhonen R. Nevanlinna theory in an annulus, value distribution theory and related topics. Adv Complex Anal Appl, 2004, 3: 167–179 · doi:10.1007/1-4020-7951-6_7
[14]Lund M, Ye Z. Logarithmic derivatives in annuli. J Math Anal Appl, 2009, 356: 441–452 · Zbl 1176.30080 · doi:10.1016/j.jmaa.2009.03.025
[15]Lund M. Nevanlinna theory in Annuli. PhD Thesis. Dekalb: Northern Illinois University, 2009
[16]Nevanlinna R. Analytic Functions. New York: Springer-Verlag, 1970
[17]Selberg H. Über die ebenen Punktmengen von der Kapazität Null. Avh Norske Vid Akad Oslo, 1937, 10: 1–10
[18]Valiron G. Lectures on the General Theory of Integral Functions. New York: Chelsea Publishing Company, 1949